| Model Number |
96102 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that on their xhibit central station (xcs) all four displays and remote displays went blank.There was no report of patient or user harm associated with the event.Technical support advised the customer reach out to their internal biomed team to resolve the issue.In a follow up call, it was stated that the issue was resolved by an it rep power cycling the xcs.Cause of failure was not identified.